How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1372
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I am on Cephalexin and have terrible panic symptoms and now

Customer Question

I am on Cephalexin and have terrible panic symptoms and now severe depression. Can this be caused by the Keflex?
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: Since the first doe of the medication. I have seen my doctor, who prescribed Klonapin and Cipralex, but they don;t seem to be helping. I'm at my wits end.
JA: Anything else in your medical history you think the psychologist should know?
Customer: The Keflex is for UTI (GBS). I was worried and slightly anxious about this before starting the Keflex, but now it day 5 on that med and the anxiety is beyond control.
Submitted: 2 months ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 2 months ago.

Greetings.

Welcome to the site.

I am a psychiatrist and i believe i can help you with your query.

Please answer a few queries.

1) What doses of cipralex and klonopin are you currently taking ?

2) Since how many days have you been taking klonopin and cipralex ?

Regards

Related Mental Health Questions